Volume 29, Issue 2
Fixed Point of Multivalued Operators on Partial Metric Spaces

P. Amiri & Sh. Rezapour

Anal. Theory Appl., 29 (2013), pp. 158-168

Published online: 2013-06

Preview Full PDF 528 4897
Export citation
  • Abstract
In this paper,we prove some results on fixed point of multivalued operatorson partial metric spaces.
  • Keywords

Fixed point multivalued operator partial metric space

  • AMS Subject Headings

47H10 54H25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-29-158, author = {P. Amiri and Sh. Rezapour}, title = {Fixed Point of Multivalued Operators on Partial Metric Spaces}, journal = {Analysis in Theory and Applications}, year = {2013}, volume = {29}, number = {2}, pages = {158--168}, abstract = {In this paper,we prove some results on fixed point of multivalued operatorson partial metric spaces.}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2013.v29.n2.7}, url = {http://global-sci.org/intro/article_detail/ata/4524.html} }
TY - JOUR T1 - Fixed Point of Multivalued Operators on Partial Metric Spaces AU - P. Amiri & Sh. Rezapour JO - Analysis in Theory and Applications VL - 2 SP - 158 EP - 168 PY - 2013 DA - 2013/06 SN - 29 DO - http://doi.org/10.4208/ata.2013.v29.n2.7 UR - https://global-sci.org/intro/article_detail/ata/4524.html KW - Fixed point KW - multivalued operator KW - partial metric space AB - In this paper,we prove some results on fixed point of multivalued operatorson partial metric spaces.
P. Amiri & Sh. Rezapour. (1970). Fixed Point of Multivalued Operators on Partial Metric Spaces. Analysis in Theory and Applications. 29 (2). 158-168. doi:10.4208/ata.2013.v29.n2.7
Copy to clipboard
The citation has been copied to your clipboard